# SDR SWAA010194

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 43,067 hours, 41,979 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Le Flap
- Component: Flap
- Component part number: 6546431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING OUTBOARD FORE FLAP DISBONDED AT T/E, INBOARD SECTION.  REMOVED AND REPLACED FORE FLAP PER MM.
